Lower bounds for numbers of real solutions in problems of Schubert calculus

Evgeny Mukhin Indiana University,Purdue University Vitaly Tarasov Indiana University,Purdue University

Quantum Algebra mathscidoc:1911.43038

Acta Mathematica, 217, (1), 177-193, 2016
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-11-28 13:37:55 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ]
@inproceedings{evgeny2016lower,
  title={Lower bounds for numbers of real solutions in problems of Schubert calculus},
  author={Evgeny Mukhin, and Vitaly Tarasov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128133755903782549},
  booktitle={Acta Mathematica},
  volume={217},
  number={1},
  pages={177-193},
  year={2016},
}
Evgeny Mukhin, and Vitaly Tarasov. Lower bounds for numbers of real solutions in problems of Schubert calculus. 2016. Vol. 217. In Acta Mathematica. pp.177-193. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128133755903782549.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved